eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Erythromycin cause Increased appetite (Appetite - increased)?

Summary: Increased appetite is found among people who take Erythromycin, especially for people who are female, 40-49 old, also take medication Zyprexa, and have Bipolar disorder.

We study 1,434 people who have side effects while taking Erythromycin from FDA and social media. Among them, 7 have Increased appetite. Find out below who they are, when they have Increased appetite and more.

You are not alone: join a mobile support group for people who take Erythromycin and have Increased appetite >>>

 

 

 

 

Erythromycin

Erythromycin has active ingredients of erythromycin. It is often used in acne. (latest outcomes from 1,725 Erythromycin users)

Increased appetite

Increased appetite (increased appetite is when you want to eat much more often or in larger quantities than your body requires) has been reported by people with type 2 diabetes, depression, quit smoking, bipolar disorder, high blood pressure. (latest reports from 9,316 Increased appetite patients)

On Jan, 27, 2015: 1,434 people reported to have side effects when taking Erythromycin. Among them, 7 people (0.49%) have Increased Appetite.

Trend of Increased appetite in Erythromycin reports

Time on Erythromycin when people have Increased appetite * :

n/a

Gender of people who have Increased appetite when taking Erythromycin * :

FemaleMale
Increased appetite85.71%14.29%

Age of people who have Increased appetite when taking Erythromycin * :

0-12-910-1920-2930-3940-4950-5960+
Increased appetite0.00%0.00%0.00%28.57%0.00%42.86%28.57%0.00%

Severity of Increased appetite when taking Erythromycin ** :

n/a

How people recovered from Increased appetite ** :

n/a

Top conditions involved for these people * :

  1. Bipolar disorder (3 people, 42.86%)
  2. Bipolar i disorder (1 people, 14.29%)
  3. Contraception (1 people, 14.29%)

Top co-used drugs for these people * :

  1. Zyprexa (6 people, 85.71%)
  2. Paxil (6 people, 85.71%)
  3. Zantac (6 people, 85.71%)
  4. Risperdal (3 people, 42.86%)
  5. Antabuse (3 people, 42.86%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Increased Appetite while taking Erythromycin?

You are not alone! Join a mobile support group:
- support group for people who take Erythromycin and have Increased Appetite
- support group for people who take Erythromycin
- support group for people who have Increased Appetite

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Are an increase in appetite & tiredness side effects of the birth control tri-sprintec?
    In the past I have taken the birth control Ortho Tri-Cyclen Lo and have never had any problems. I just switched to the generic brand, Tri-sprintec. I have now officially been taking Tri-Sprintec for 2 months. I recently started to notice that my appetite has increased and I've been eating A LOT more than normal; I have definitely started to gain weight. I also have been a lot more tired than usual.
  • Hunger from tylenol and coedine? (1 answer)
    I'm 17 years old and I started taking Acetaminophen w/ Codeine No. 3 for pain due to complications from wisdom tooth extraction (I had two dry sockets and one of them was infected). I don't have any known allergies to medication, though I do take about 10 different medications for severe season allergies. Since starting the medication, however, I have noticed that around an hour afterwards, I started having a great deal of hunger and was drowsy about a half hour after taking the pill.

    I just wanted to know. Are these normal side effects people have with this medication or is it just me?
  • Does donepezil cause increased appetite?
    I WOULD SIMPLY LIKE TO KNOW IF DONEPEZIL CAUSES AN INCREASE IN APPETITE!!

    WOULD APPRECIATE YOUR ANSWER SOON AND APPRECIATE YOUR TIME. THANK YOU VERY MUCH

    FOR YOUR HELP!!!!
  • Does erythromycin cause pain in ribs ?! (1 answer)
    Hello..

    i have been taking erythromycin for two days now this is my second day , i have an ear and throat infection after taking the medication i had a terrible headache my throat pain is a bit better though i can feel that but i woke up this morning and i feel pain in my ribs when i take a deep breath and when i move ..is that normal ??? i'm realy scared its only my second day and i have to take it for 10 days and its a 500 mg tablet 3 tablets a day .. should i stop it or is it just its normal side effects ?? please help me .
  • Does erythromicin cause restless leg syndrome
    I am suffering with restless leg syndrome at night. My legs ache and feel tingly and restless it is affecting my spleep. Do you think this is linked to my erythromicin that I am taking?

More questions for: Erythromycin, Increased appetite

You may be interested at these reviews (Write a review):

  • Illosone adverse effect
    When I was a child I had a chest infection and was placed on Illosone (a variant of erythromycin in same class as Biaxin). As a result of this medication I was found to have developed Thrombocytopenia purpura. At the time my teachers were certain I was being hit at home by my parents after a smack on my bottom that day that resulted in large bruises. The authorities were consulted and I was subsequently taken to the doctors. When the blood pressure cuff caused a bruise, they knew something was wrong. A hospital visit and platelet transfusion later as well as a warning to stay away from this med I was recovering. I later developed an allergy to penicillin as well and still bruise extremely easily to this day.

More reviews for: Erythromycin, Increased appetite

Comments from related studies:

  • From this study (5 days ago):

  • Sweating started shortly after being prescribed with Trimethoprim.

    Reply

  • From this study (3 weeks ago):

  • I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!

    Reply

    nobpdy important on Dec, 19, 2014:

    Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.